# SDR SWAA000094360

- Difficulty date: April 14, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 31,939 hours, 14,343 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193CL
- Condition: Delaminated
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 193CL DELAMINTAED FWD EDGE / [01] IDENTIFIED FAIRING PANEL 193CL IAW SRM 53-40-70-0I-1 FIGURE 2; SHEET 1; TABLE 2; ITEM 9.  UPON INSPECTION OF PANEL FOUND DELAMINATION TO EXTEND OVER HONEYCOMB CORE ON FWD EDGE. DAMAGES ARE OUT OF ALLOWABLE DAMAGE LIMITS REMOVED DAMAGE FROM OUTER SURFACE EDGEBAND; INNER SURFACE EDGEBAND; AND 2.6' BY 1.7' OF FULL DEPTH HONEYCOMB CORE AND INNER SURFACE FACE SHEET INSTALLED ALL REPAIR PARTS IAW SRM 51-70-05-2R-7 PAR 4E;H.;VACUUM BAGGED REPAIR PARTS; CHECKED FOR LEAKS USING PRESSURE GAGE ID:ATS2438 S/N:UNKNOWN; SET TO CURE USING OVEN ID:E11561 S/N:UNKNOWN; MONITORED USING HEATCON HOTBONDER ID:ATS885 S/N:15112558 IAW SRM 51-70-05-2R-7 PAR 4F;I-J.; COMPLETED CURE AND UNBAGGED IAW SRM 51-70-05-2R-7 PARA 4F; J;[08] SANDED CORE PLUG SMOOTH WITH INNER SURFACE FACE SHEET; CLEANED; FABRICATED INNER SURFACE REPAIR PLIES USING BMS 8-79 ST 1581 LOT#1488444-1; AND BMS 5-129 GR5 LOT#1483751-1; INSTALLED; VACUUM BAGGED AND CHECKED FOR LEAKS USING PRESSURE GAGE ID:ATS2438 S/N:UNKNOWN IAW SRM 51-70-05-2R-7 PAR 4F-I. BAGGED FOR OVEN CURE.;[09] CURED REPAIR PLIES USING OVEN ID:E11561 S/N:UNKNOWN; MONITORED USING HEATCON HOTBONDER ID:ATS885 S/N:15112558; UNBAGGED IAW SRM 51-70-05-2R-7 PAR 4J-KAPPLIED AND CURED BMS 10-21 TY III LOT#S21H278 CONDUCTIVE COATING USING THERMOMETER ID:ATS2208 S/N:4330740WS; CONDUCTIVITY TESTED GOOD USING MULTIMETER ID:ATS1658 S/N:34000350 IAW AMM 51-21-71-370-801 PAR 3D(1-4;7A
